Results 1 to 6 of 6
Question about Subutex withdrawals
  1. #1
    BoberW is offline New Member
    Join Date
    Mar 2017
    Posts
    1

    Cool Question about Subutex withdrawals

    Hey guys, my name is Bob, I'm 27 years old. I'm a new member as of today and wanted to reach out to someone with knowledge about coming off Subutex. I don't normally like to share my thoughts with people and I'm not sure how this works (forum stuff). So I'm winging it and I'm sorry if this has already been dicussed or I post in the wrong area.

    I won't go into great detail about my drug use, unless someone is interested, but I've been using opiates since I was 15-16. You name it I did it, but always pills never I never touched needles. Then around 20-21 I was put on subs. Started out at 16mg, instantly reduce to 8mg a week later and for the last 6 years, between 2-6mg per day. It feels so freaking good to say that I'm 9 days clean off subs!!!!. I still can't believe it. Tapered down to roughly 1 mg and quit. It was pure hell! If anyone has as questions about my withdrawal experience I would love to share, and maybe some tips that helped me.

    But, I'm starting to feel better, finally up and moving around. Went to the beach a few times today and swam, eating healthy. Very fortunate to be detoxing in Costa Rica! Basically, my biggest problem now is fatigue and obviously insomnia. I've been walking a bunch the last few days but it's a battle to take another step without wanting to crumple. I feel like a 90 year old man, no offense to my elders, but I do. Does anyone have knowledge about when my energy will return? Is this going to be weeks?? Months?? I know everyone is different, but you read so many horror stories about sub withdrawals. I'm in great physical condition and very active so I hope this speeds up recovery. Also, is it normal for your equilibrium to be off? I find my balance to be very poor. Anyways, thank you guys! Sorry about the spelling/grammar, heads still cloudy. I could use some encouraging words and some wisdom from the many others that went down this road. I posted on another forum, but no response, so I'll try here. Thank you!
    Much love
    Last edited by Anonymous; 03-27-2017 at 07:29 AM.

  2. #2
    kathysmith123 is offline New Member
    Join Date
    Mar 2017
    Posts
    3

    Default

    Congratulations on 10 days clean!! My story is similar to yours as far as length of use. I was not prescribed subs however, I was getting them from a friend. I also jumped from about 1mg. After 9 days I was back at work, not by choice of course. It was so difficult. I ended up taking my earbuds and listening to music, which made it much more bearable. I kept a little notebook where I kept tally of my days clean and made notes about which symptoms were still lingering. My lack of energy and motivation were the last things to go, along with the depression. After probably the first couple weeks I was feeling so much better. Any improvements just felt gradual the first month, but after that I really turned a corner. The depression for me lasted much longer, it came and went, but it played a part in keeping my motivation down. I do know exactly what you mean about wanting to crumble when walking. There is an incline that I have to walk up to get into my office building each morning. In the beginning it was so hard to walk it, but got easier each day. Exercising does help speed this along, and I think that your physical condition will benefit you as well. I also should note, that I was also withdrawing from Xanax as well, and it does a number on you too, so I am sure that played a role in my experience. Also, as you may know, it seems that sub has a longer withdrawal period than other opioids, lucky us right?! I am so happy for you that you have made it through the worst part. Everything else is very manageable. Keep rockin it!!

  3. #3
    dsh12345 is offline Senior Member
    Join Date
    Mar 2017
    Posts
    618

    Default

    I am 3mg of subs, trying to taper down to very small dose like 0.25mg or lower before jumping.

    I can say that my first attempt at getting clean was CT last Summer 2016. I got thru the acute WD fine... but the idea that you are gonna wake up day 7 with the sun shining and feeling great is a total misnomer.

    There was 2-3 weeks after where I had intense fatigue, no appetite, poor mood. The acute WD was all over mind you.... laying in bed I would feel fine, but just getting up to do anything was next to impossible.

    It was really getting better around 3 weeks, but by then I was getting tired of it and decided to just try 5mg oxycodone here and there to get my energy back, and then get off the 5mg easily... Well that was the plan and of course I fully relapsed.

    So, yes, the energy and insomnia are the last things to go away... weeks after the acute WD's are over.

    Probably 3 weeks after I was 75% better, but that last 25% and thinking I could get off 5mg was what screwed me.

    Today, still dunno what made me do it. Perhaps it was because I just had enough of feeling tired.. but I was getting better. Or perhaps I got overconfident once I realized I was getting out of the woods and thought I could control the habit.


    Either way, absolutely nothing unusual about what you are going thru.

  4. #4
    Ben39 is offline Junior Member
    Join Date
    Apr 2016
    Posts
    49

    Default

    Hi BoberW. Great to hear that you are clean now. You said you went through hell during WD. What symptoms did you have and how long?

  5. #5
    survivalist is offline Junior Member
    Join Date
    Mar 2017
    Posts
    30

    Default

    Congratz!! Bob you are an inspiration. Like to hear more about what keeps you motivated through the journey...

  6. #6
    Schneeman is offline New Member
    Join Date
    Dec 2016
    Posts
    2

    Default

    I'm a bit confused and need some understanding. I'll skip my personal history lesson and just say that I went to a three day detox for alcohol in late January. I was also on methadone for four years and wasn't planning to get off cause I was at 40mg from my ceiling of 80mg only five or so months earlier and was doing great. Well, the doc said that "It was in my best interest" to start Suboxone... So, not having much of a choice I did. I'm NOT saying that I regret it, I don't. Anyway, I've been on it since then, went straight from 16mg/day to 8. No problems, glitches, fatigue soreness or anything. A month later I did it again from 8 to 4. Again, it was beautiful. Now here I am over a month later having run out with no way to get more. Took my last 4 yesterday around 9 and other than a brief hour long hot flash this afternoon I feel great. What gives? Will it ambush me next week? Someone please give me a heads up if so! Thanks!

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22